# SDR FDEA201111144894

- Difficulty date: November 14, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231LG HAS 4 INSERTS THAT ARE CORRODED AND 1 MISSING. FABRICATED REPLACEMENT FLOOR PANEL IAW DWG SRZ25-005, REV J.
